RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 96, Number 2, Pages 313–320 (Mi tmf1707)  

Infrared asymptotics of the Feynman propagator in a simple non-Abellian model

N. V. Antonov, A. N. Vasil'ev, M. M. Stepanova

Saint-Petersburg State University

Abstract: The large-distance behavior of the Feynman propagator is investigated in a simple non-Abelian model of fermions and massless bosons that generalizes the model considered by Popov and Wu with isospin to the case of an arbitrary compact semisimple Lie group and space dimension $d\le 4$. The leading infrared approximation for the asymptotic behavior is obtained by means of the renormalization-group method applied to the effective one-dimensional massless model that describes the eikonal approximation to the original field theory.

Full text: PDF file (651 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 96:2, 989–993

Bibliographic databases:

Received: 02.12.1992

Citation: N. V. Antonov, A. N. Vasil'ev, M. M. Stepanova, “Infrared asymptotics of the Feynman propagator in a simple non-Abellian model”, TMF, 96:2 (1993), 313–320; Theoret. and Math. Phys., 96:2 (1993), 989–993

Citation in format AMSBIB
\Bibitem{AntVasSte93}
\by N.~V.~Antonov, A.~N.~Vasil'ev, M.~M.~Stepanova
\paper Infrared asymptotics of the Feynman propagator in a~simple non-Abellian model
\jour TMF
\yr 1993
\vol 96
\issue 2
\pages 313--320
\mathnet{http://mi.mathnet.ru/tmf1707}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 96
\issue 2
\pages 989--993
\crossref{https://doi.org/10.1007/BF01017703}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MV71900004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1707
  • http://mi.mathnet.ru/eng/tmf/v96/i2/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:191
    Full text:65
    References:27
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019